Translator Disclaimer
March 2009 Good Kähler Metrics with Prescribed Singularities
Damin Wu
Asian J. Math. 13(1): 131-150 (March 2009).

Abstract

In this paper, we study the singular Monge–Ampère equations on a quasi–projective manifold with a Poincaré metric. As a consequence, we construct Poincaré Kähler–Einstein metrics which degenerate or grow upward at most like a pole along a given effective divisor.

Citation

Download Citation

Damin Wu. "Good Kähler Metrics with Prescribed Singularities." Asian J. Math. 13 (1) 131 - 150, March 2009.

Information

Published: March 2009
First available in Project Euclid: 23 April 2009

zbMATH: 1193.32011
MathSciNet: MR2500961

Subjects:
Primary: 32Q20, 32W20, 53C55

Rights: Copyright © 2009 International Press of Boston

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.13 • No. 1 • March 2009
Back to Top